On band operators


TURAN B. , Ozcan K.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.2, pp.965-972, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1811-35
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.965-972

Abstract

Let G and H be Archimedean Riesz spaces. We study the properties of band operators and inverse band operators from G to H and investigate their relations to some well-known classes of operators. Then, we show that under some assumptions on the Riesz spaces G or H, if S is a bijective band operator from G into H then S-1 : H -> G is a band operator. Additionally, we give some conditions under which a band operator becomes order bounded.